Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nontangential maximal functions over compact Riemannian manifolds


Author: B. E. Blank
Journal: Proc. Amer. Math. Soc. 103 (1988), 999-1002
MSC: Primary 58G16; Secondary 31C12, 42B25
MathSciNet review: 947697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The nontangential maximal function associated to the Poisson semigroup for a compact Riemannian manifold is shown to be weak type (1,1) and $ {L^p}$ bounded $ (p > 1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G16, 31C12, 42B25

Retrieve articles in all journals with MSC: 58G16, 31C12, 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0947697-X
PII: S 0002-9939(1988)0947697-X
Article copyright: © Copyright 1988 American Mathematical Society